# SDR AALA202101059016

- Difficulty date: January 3, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 23,498 hours, 9,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT PATH LIGHTS BROKEN AT ROWS 24 AND 32L.  SUPPLEMENTAL REPORT: REMOVED AND REPLACED SEAT ROW 24L AND 32L (AALA202101089011) END CAPS AND ROW 24L (AALA202101089012) AND 32L (AALA202101089013) LIGHT ASSEMBLY.
